JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 7
On Multidimensional Ostrowski and Grüss Type Finite Difference Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Multidimensional, Ostrowski and Grüss type inequalities, Finite difference inequalities, Forward differences, Empty sum, Identities.  
    Date Received: 06/05/02  
    Date Accepted: 31/08/02  
    Subject Codes:


    Editors: Jozsef Sandor,  

The aim of this paper is to establish some new multidimensional finite difference inequalities of the Ostrowski and Grüss type using a fairly elementary analysis.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login